# SDR SIMA2012051012

- Difficulty date: February 18, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 33,097 hours, 27,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3960,  CREW REPORTED THE CAPTAIN'S FLASHLIGHT WAS INOPERATIVE.   REMOVED AND REPLACED THE CAPTAIN'S FLASHLIGHT AS PER AMM 33-50-16.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
